Alert archive / California / Wind Advisories in 2023
Wind Advisory 3, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 9, 2023, 7:40 AM PST for 4 counties in California. It took effect at Jan 9, 2023, 4:00 PM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2023, 7:40 AM PST (15:40 UTC)
- In effect from
- Jan 9, 2023, 4:00 PM PST
- Expired
- Jan 11, 2023, 12:00 AM PST
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 3.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2844 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586 WWUS76 KSGX 091540 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 740 AM PST Mon Jan 9 2023 CAZ055-060-092345- /O.CON.KSGX.HW.W.0001.230109T1800Z-230111T0400Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 740 AM PST Mon Jan 9 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts to 65 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. Strongest gusts will be along the ridge tops and near the desert foothills. * WHEN...From 10 AM this morning to 8 PM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ CAZ552-554-092345- /O.NEW.KSGX.WI.Y.0003.230110T0000Z-230111T0000Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 740 AM PST Mon Jan 9 2023 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST TUESDAY... * WHAT...South to southeast winds 15 to 25 mph with gusts 35 to 40 mph expected this afternoon, becoming south to southwest on Tuesday. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...From 4 PM this afternoon to 4 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds early this evening from the southeast, with a decrease overnight and another increase and a turn to more south to southwest on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 10
5 follow-up statements
146 WWUS76 KSGX 092055 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1255 PM PST Mon Jan 9 2023 CAZ055-060-100600- /O.CON.KSGX.HW.W.0001.000000T0000Z-230111T0400Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 1255 PM PST Mon Jan 9 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... * WHAT...South to southwest winds 25 to 35 mph with gusts to 60 mph expected. Gusts to 75 MPH possible on the ridges and desert slope areas * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. Strongest gusts will be along the ridge tops and near the desert foothills. * WHEN...Through 8 PM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ CAZ552-554-100600- /O.CON.KSGX.WI.Y.0003.230110T0000Z-230111T0000Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 1255 PM PST Mon Jan 9 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST TUESDAY... * WHAT...South to southeast winds 15 to 25 mph with gusts 35 to 40 mph expected this afternoon, becoming south to southwest on Tuesday. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...From 4 PM this afternoon to 4 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds early this evening from the southeast, with a decrease overnight and another increase and a turn to more south to southwest on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
956 WWUS76 KSGX 100430 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 830 PM PST Mon Jan 9 2023 CAZ055-060-101400- /O.CON.KSGX.HW.W.0001.000000T0000Z-230111T0400Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 830 PM PST Mon Jan 9 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM TUESDAY... * WHAT...South to southwest winds 25 to 35 mph with gusts to 60 mph. Higher gusts to 75 MPH are possible on the ridges and desert slopes. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...Through 8 PM Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ CAZ552-554-101400- /O.CON.KSGX.WI.Y.0003.000000T0000Z-230111T0000Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 830 PM PST Mon Jan 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM TUESDAY... * WHAT...South to southeast winds 15 to 25 mph with gusts to 40 mph tonight, becoming south to southwest on Tuesday. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...Through 4 PM Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds early this evening from the southeast, with a turn more to the south to southwest on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
275 WWUS76 KSGX 101005 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 205 AM PST Tue Jan 10 2023 CAZ055-060-102300- /O.EXT.KSGX.HW.W.0001.000000T0000Z-230111T0200Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 205 AM PST Tue Jan 10 2023 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts to 75 mph. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...Until 6 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ CAZ056-058-061-062-065-102300- /O.EXB.KSGX.WI.Y.0003.230110T1800Z-230111T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 205 AM PST Tue Jan 10 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST TONIGHT... * WHAT...West winds 30 to 40 mph with gusts to 65 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM this morning to midnight PST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-048-050-057-102300- /O.EXB.KSGX.WI.Y.0003.230110T1400Z-230111T0000Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Santa Ana Mountains and Foothills- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 205 AM PST Tue Jan 10 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts to 45 mph expected. * WHERE...San Diego County Coastal Areas, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Valleys and Santa Ana Mountains and Foothills. * WHEN...From 6 AM this morning to 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ552-554-102300- /O.CON.KSGX.WI.Y.0003.000000T0000Z-230111T0000Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 205 AM PST Tue Jan 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts to 40 mph. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 17
865 WWUS76 KSGX 102058 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1258 PM PST Tue Jan 10 2023 CAZ055-060-110200- /O.CON.KSGX.HW.W.0001.000000T0000Z-230111T0200Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 1258 PM PST Tue Jan 10 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts 60 to 75 mph. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys.Storngest along the mountain ridges and desert slopes * WHEN...Until 6 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ CAZ552-554-110000- /O.CON.KSGX.WI.Y.0003.000000T0000Z-230111T0000Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 1258 PM PST Tue Jan 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 mph with gusts to 40 mph. * WHERE...Orange County Coastal Areas and Orange County Inland Areas. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds decreasing and becoming west in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-110500- /O.CON.KSGX.WI.Y.0003.000000T0000Z-230111T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 1258 PM PST Tue Jan 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...West winds 20 to 40 mph with gusts to 50 mph. Locally stronger gusts to 65 mph over the ridges and desert slopes. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...Through midnight PST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-048-050-057-110000- /O.CON.KSGX.WI.Y.0003.000000T0000Z-230111T0000Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Santa Ana Mountains and Foothills- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 1258 PM PST Tue Jan 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts to 45 mph expected. * WHERE...San Diego County Coastal Areas, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Valleys and Santa Ana Mountains and Foothills. * WHEN...Through 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
500 WWUS76 KSGX 110457 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 857 PM PST Tue Jan 10 2023 CAZ056-058-061-062-065-110800- /O.CON.KSGX.WI.Y.0003.000000T0000Z-230111T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 857 PM PST Tue Jan 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...West winds 20 to 40 mph with gusts to 50 mph. Locally stronger gusts to 65 mph over the ridges and desert slopes. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...Through midnight PST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Gregoria
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 9, 4:11 AM PST, 3 hours 29 minutes earlier.
Area forecast discussion, Jan 9, 4:11 AM PST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
411 AM PST Mon Jan 9 2023
.SYNOPSIS...
Mostly light rainfall will spread into portions of Orange and
southwestern San Bernardino Counties today. The rain will spread
southward tonight and become locally heavy at times for late
tonight into Tuesday with the heaviest rainfall on south-facing
mountain slopes. Dry with a warming trend for Wednesday through
Friday with Friday high temperatures a few degrees above average.
More precipitation is expected for next weekend.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (Today through Wednesday)...
Mostly light rainfall will spread into portions of Orange and
southwestern San Bernardino Counties today with the most
widespread rainfall on the coastal mountain slopes. The rain will
spread southward tonight and become locally heavy at times for
late tonight into Tuesday morning with the heaviest rainfall on
south-facing mountain slopes.
Another area of more widespread and more convective precipitation
may spread southeastward across the area during Tuesday afternoon
and early evening. Through Tuesday evening, ECMWF ensemble
guidance continues to show very good agreement for heavier amounts
for northern areas with greater spread and lesser amounts for
southern areas.
South to southwest winds will develop and strengthen over the San
Bernardino County mountains and deserts today with the strongest
winds from the mountain ridge tops and along the desert slopes of
the mountains into adjacent desert areas. The winds will become
southwest to west on Tuesday afternoon and evening with the winds
more widespread, but still strongest in the mountains and deserts.
Wednesday will be dry and a little warmer with high pressure aloft
near the West Coast.
&&
.LONG TERM (Thursday through Sunday)...
Thursday and Friday will be dry with warmer days with high
temperatures on Thursday around average and Friday a few degrees
above average.
Cluster analysis shows about 45 percent of the model variance for
Saturday and Sunday is due to timing differences with the trough
of low pressure near the West Coast. This would affect both the
timing of the initial precipitation as well as periods of heavier
precipitation. Generally lighter precipitation could arrive some
time around Friday night or Saturday with the heavier and more
widespread precipitation with lowering snow levels some time
around Saturday night and Sunday. Additional rounds of
precipitation could continue into early next week.
&&
.AVIATION...
091045Z... Coast/Valleys...BKN clouds 3000-5000 feet MSL vcnty KSNA
and -SHRA gradually increasing south and east today and tonight.
Lowering clouds after 18Z to 1500-2500 feet MSL and filling the
coastal basin after 00Z, along with more persistent and widespread
-RA.
Mountains/Deserts... SCT-BKN high clouds at/above 20,000 feet MSL to
prevail through tonight. Areas of mid level clouds with bases 5000
to 7000 feet possible on the coastal slopes of the mountains. -SHRA
increasing in San Bernardino mountains during the day, along with
south winds over ridges and into high desert. Gusts 30 to 40 kts
today increasing after 23Z with peak gusts to 60 kts tonight. Areas
of LLWS and moderate to strong up/downdrafts over and north/east of
the mountains.
&&
.MARINE...
Strong winds and hazardous seas will develop this afternoon and
continue through Tuesday. Isolated thunderstorms are expected late
tonight through Tuesday. A Small Craft Advisory is in effect and
contains the details. No additional marine weather hazards are
expected Wednesday through Friday.
&&
.BEACHES...
A chance of thunderstorms Tuesday could produce lightning strikes on
the beaches.
Elevated surf is expected Tuesday into Thursday, due to a building
west swell. Surf of 4-6 feet, locally up to 7 feet is expected.
Highest surf will occur at west-facing beaches particularly in south
San Diego County.
&&
.HYDROLOGY...
Areas of light rain will move across Orange County and the San
Bernardino Mountains today becoming more widespread in the
mountains in the afternoon, then expand southward tonight. The
rain will be most widespread and heaviest on Tuesday with the
heavier precipitation spreading southward during the day. Showers
are expected to end Tuesday evening.
Through Tuesday evening, rainfall for Orange and southwestern San
Bernardino Counties is expected to range from around 1.5 inch
near the coast to 3 to 5 inches in the mountains with local totals
of 6 to 8 inches on south-facing slopes of the San Gabriel
Mountains.
For San Diego and western Riverside Counties, rainfall for
northern areas is expected to range from around 1 inch near the
coast to 1.5 to 2.5 inches in the mountains while around one-half
inch is expected for southern portions of San Diego County.
High desert areas can expected from one-third to two-thirds of an
inch with one-quarter inch or less in the lower deserts.
There is also a slight chance for thunderstorms on Tuesday with
rainfall rates of 0.75 to 1 inch per hour from showers and
isolated thunderstorms.
Snow levels will initially be quite high, but will lower Tuesday
afternoon and evening with 1 to 2 feet of snowfall possible,
mostly above 7500 feet.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from late tonight through Tuesday evening for Orange
County Coastal Areas-Orange County Inland Areas-Riverside
County Mountains-San Bernardino County Mountains-San
Bernardino and Riverside County Valleys-The Inland Empire-
San Gorgonio Pass Near Banning-Santa Ana Mountains and
Foothills.
High Wind Warning from 10 AM this morning to 8 PM PST Tuesday
for Apple and Lucerne Valleys-San Bernardino County
Mountains.
PZ...Small Craft Advisory from 4 PM this afternoon to 7 PM PST
Tuesday for Coastal Waters from San Mateo Point to the
Mexican Border and out to 30 nm-Waters from San Mateo Point
to the Mexican Border Extending 30 to 60 nm out including
San Clemente Island.
&&
PUBLIC/HYDROLOGY...17
AVIATION/MARINE/BEACHES...MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 1:25 PM PST | High Surf Advisory | SGX | Orange, San Diego | 8 days |
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.